# SDR LR7A2013101400715

- Difficulty date: October 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 52,185 hours, 30,199 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 342590
- Condition: Cracked
- Location: Bs 792
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, UNDER JC HB5302, FOUND FS792 RT LOWER END FITTING OF FRAME HAD CRACKED, WL160, RBL62.5.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, 51-60 AND 51-70.
